I have tried 10 different drugs and have been on Pristiq for 2 weeks and have had very few side effects dry mouth, funny taste in my mouth and a little headack
I too take Pristiq. I have been on many antidepressants over the years. The best way to stop one is to taper slowly while the body adjusts. You will feel the full potentail of the Pristiq in the next couple of weeks. You are probably through the worst of any side effects since you have been on it for over two weeks. I had a minor headache and nausea when I first started it, but now only an occassional bit of nausea.
I wish you the very best on the new drug,
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2009 • 2 answers
Posted 21 Jan 2011 • 3 answers
Posted 5 May 2011 • 2 answers
Posted 11 Dec 2012 • 1 answer
Posted 29 Jul 2015 • 5 answers